# SDR SWIA200515169

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 28,394 hours, 37,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE. LUBRICATED CABIN DOOR LINKAGE.  OPERATIONAL CHECK GOOD.
